# SDR UPS02238814

- Difficulty date: June 10, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs441-521 S1 To7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI SUSPECT MATERIAL LOSS ON CROWN SKIN AT BS 500 TO 519 BETWEEN STRINGE R 1 L TO STRINGER 3L     SKIN DERIVETED BETWEEN BS441 AND 521 S2L TO 10L IAW SRM 51-10-2, COR ROSION FOUND OUT OF LIMITS, SKIN CUT BETWEEN BS441 BS521 BETWEEN S1L  AND S2L AND REMOVED. NEW SKIN SPLICED IN RUNNING BETWEEN BS 441 TO BS 481(MCD CUTOUT) AT STRINGER 7L AND 441 TO 521 BETWEEN S1L AND S2 L. IAW UPS AUTHORISATION 727-53-20065
